I took a dose of medorrhinum 200ch eight days ago because I have an anxiety problem since I was in the hospital in May treated for an infecction caused by the gonorreah bactery. Since I took the medorrhinum I begun to feel worse,with more anxietate, crying like I never do before and with vaginal discharges.
Am I suffering an agravattion?
Olguins on 2015-10-23
In future, never take Nosodes without supervision by a homeopath. You may end up in trouble instead of relief.
fitness 6 years ago
if I have an aggravattion, how long could it last?
Olguins 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.